You are in the accessibility menu

Please use this identifier to cite or link to this item: http://acervodigital.unesp.br/handle/11449/117812
Full metadata record
DC FieldValueLanguage
dc.contributor.authorCarlos Ferreira Costa, Joao-
dc.contributor.authorJose Sala, Marcelo-
dc.contributor.authorHumberto Soares Junior, Carlos-
dc.date.accessioned2015-03-18T15:56:57Z-
dc.date.accessioned2016-10-25T20:36:15Z-
dc.date.available2015-03-18T15:56:57Z-
dc.date.available2016-10-25T20:36:15Z-
dc.date.issued2014-07-01-
dc.identifier.citationHiroshima Mathematical Journal. Higashi: Hiroshima Univ, Grad Sch Sci, v. 44, n. 2, p. 127-137, 2014.-
dc.identifier.issn0018-2079-
dc.identifier.urihttp://hdl.handle.net/11449/117812-
dc.identifier.urihttp://acervodigital.unesp.br/handle/11449/117812-
dc.description.abstractIn this paper we investigate the C-l versions of contact and right equivalences of real semi-quasihomogeneous C-l function germs, 1 <= l <= infinity. The C-l-right equivalence implies C-l-contact equivalence for any 1 <= l <= infinity and in this work we show, up to certain conditions, that for semi-quasihomogeneous C-l function germs the converse is also true (Theorem 1). As a consequence, concerning the particular case of quasihomogeneous C-l function germs, we also have a similar result (Corollary 1) which recover a known result of M. Takahashi [14] for l = infinity. We note that we are considering semi-quasihomogeneous function germs with no additional hypothesis of isolated singularity at zero.en
dc.description.sponsorshipCoordenação de Aperfeiçoamento de Pessoal de Nível Superior (CAPES)-
dc.description.sponsorshipConselho Nacional de Desenvolvimento Científico e Tecnológico (CNPq)-
dc.description.sponsorshipFundação de Amparo à Pesquisa do Estado de São Paulo (FAPESP)-
dc.format.extent127-137-
dc.language.isoeng-
dc.publisherHiroshima Univ, Grad Sch Sci-
dc.sourceWeb of Science-
dc.subjectcontact equivalenceen
dc.subjectright equivalenceen
dc.subjectsemi-quasihomogeneous germsen
dc.titleC-l-contact and C-l-right equivalences of real semi-quasihomogeneous C-l function germsen
dc.typeoutro-
dc.contributor.institutionUniversidade Estadual Paulista (UNESP)-
dc.contributor.institutionUniversidade de São Paulo (USP)-
dc.contributor.institutionCNN UFPI-
dc.description.affiliationIBILCE UNESP, Dept Matemat, Sao Jose Do Rio Preto, SP, Brazil-
dc.description.affiliationICMC USP, Dept Matemat, Sao Carlos, SP, Brazil-
dc.description.affiliationCNN UFPI, Dept Matemat, Teresina, PI, Brazil-
dc.description.affiliationUnespIBILCE UNESP, Dept Matemat, Sao Jose Do Rio Preto, SP, Brazil-
dc.identifier.wosWOS:000344985300001-
dc.rights.accessRightsAcesso restrito-
dc.relation.ispartofHiroshima Mathematical Journal-
Appears in Collections:Artigos, TCCs, Teses e Dissertações da Unesp

There are no files associated with this item.
 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.